We are 145,000 members in 73 forums discussing 114,819 topics.

Help with Abbreviations

All TopicsForum: Hormonal Therapy - Before, During and After → Topic: Bad joint pain now and crying does Tamoxifen make it worse?

Topic: Bad joint pain now and crying does Tamoxifen make it worse?

Forum: Hormonal Therapy - Before, During and After — Risks and benefits, side effects, and costs of anti-estrogen medications.

Posted on: Jan 8, 2010 08:00PM

Diane64 wrote:

Hi girls,

I will be  starting Tamox next month.  I am feeling really bad with joint aches and crying all the time.  I just recently went off of Cymbalta.  I had to go off because you can't take it with Tamoxifen.  Now I believe the aches and crying came from not being on the Cymbalta. My onco says it could be a fibromyalgia but says it is not  a SE from the chemo (finished Oct 22nd).  I am sooooooooooo tired of putting drugs into my body. Should I not take anything and get through this the best way I can? or should I go on Effexor which is safe to take with Tamox? I need some advice.

Diane

Log in to post a reply

Posts 1 - 5 (5 total)

Log in to post a reply

Jan 9, 2010 04:44PM PattyS wrote:

Diane

 You may be in full blown depression. I would suggest you seek counseling. They then can suggest coping strategies and an antidepressant if needed. I went into severe depression after my diagnosis and surgery. Seeing a  psychologist and starting a antidepressant was what helped me out of my depression.  

Patty

Dx 6/17/2008, IDC, 2cm, Stage IIa, Grade 1, 0/1 nodes, ER+/PR+, HER2-
Log in to post a reply

Jan 9, 2010 04:52PM Makratz wrote:

Just a thought, have you ever had your vitamin D levels checked?  I have some joint pain and mild depression.  I tried effexor and it made me sick, literally.  Meanwhile I happen to have bloodwork done and it came back as D deficient.  I have been on precrip and OTC D for 6-7 weeks now and feel so much better.  Look into it.  It could help.

Hope you feel better.

Linda

Linda...♥♥♥ Never, never, never give up ~ Winston Churchill

Log in to post a reply

Jan 9, 2010 06:51PM Diane64 wrote:

Thanks Linda,

I was planning on talking with my onco on Jan 28th my next appt.

Thanks for your support

Diane

Dx 4/11/2009, IDC, 2cm, Stage IIb, Grade 2, 1/10 nodes, ER+/PR+, HER2-
Log in to post a reply

Jan 9, 2010 06:54PM mmm5 wrote:

Makraz

Just wondering what your vit D level was?

I am at a 49 and wonder if I would benefit from the prescrip D levels as I also have a lot of pain.

There was actually a lot of talk at ASCO and I believe a study that Prescrip levels of D can help with AI pain

Dx 4/4/2008, IDC, 1cm, Stage I, Grade 3, 0/4 nodes, ER+/PR+, HER2+
Log in to post a reply

Jan 9, 2010 08:20PM Makratz wrote:

Hi Diane,

My D level was 21!!  UGH!!  Way too low.  Have you read the thread on Vit D? I think it's called "help with vit d", or something like that.  Lots of great info there.  There is a link to a study about D an Als on that thread.  Check it out!

Best of luck.

Linda

Linda...♥♥♥ Never, never, never give up ~ Winston Churchill